Please use this identifier to cite or link to this item:
Title: Estimation of densities and applications
Author: Caballero, M. E. (María Emilia)
Fernández, Begoña
Nualart, David, 1951-
Keywords: Equacions diferencials estocàstiques
Càlcul de Malliavin
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1996
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 222
Abstract: In this paper we show some estimates for the density of a random variable on the Wiener space that satisfies a nondegeneracy condition using the stochastic calculus of variations. The case of a diffusion process is considered, and an application to the solution of a stochastic partial differential equation is discussed.
Note: Preprint enviat per a la seva publicació en una revista científica: Theoretical Probability, 1998, vol. 11, pp. 831–851. []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.17]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N222.pdf903.8 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.